# SDR SWAA2021083105536

- Difficulty date: August 9, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540 B.L. 0 - R.B.L. 24.5; W.L. 208.1. ; / [01] DRILLED NEW PART PER SRM 51-40-05-0G-0.  OK TO INSTALL FLOOR SUPPORT; [02] VERIFIED; [03] VERIFIED DRILL UP PER SRM AND VERIFIED OK TO INSTALL.; [04] INSTALLED FLOOR SUPPORT PER SRM 51-40-02-0G-0 AND DRILLED FLOOR BOARD HOLES PER SRM 51-40-05-0G-0.; [05] VERIFIED; [06] INSTALLED FLOOR SUPPORT PER SRM 51-40-02-0G-0 AND BOEING DWG 143A0060.  DRILLED FLOOR BOARD HOLES PER SRM 51-40-05-0G-0.; [07] VERIFIED; [08] VERIFIED INSTALLATION OF FLOOR SUPPORT AT BS 540 (537); BL 0 - RBL 24.5; WL 208.1 IAW SRM 51-40-02-0G-0 AND DWG 143A0060.; [09] VERIFIED TASK IS COMPLETE.
